# SDR DXTA2024012610729

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 1,116 hours, 737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: UNKNOWN
- Condition: Detached
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSED MAIN DOOR AFTER ACCESSING CABIN & A SET SCREW & PLASTIC WASHER FELL OUT & DOOR STRUT FELL LOOSE FROM DOOR ACTUATING ARM.  ACTUATING  ARM CONTINUED TO  UP POSITION TRYING TO CLOSE DOOR, & COULDN'T STOP FROM GOING ALL THE WAY UP.  DOOR CAN NO LONGER OPERATE NORMAL.  CONFIRM DOOR LIFT ARM WAS NO LONGER ATTACHED AT HINGE POINT. RECOVERED ONE WASHER & PIVOT BOLT. INSPECTED FOR FOD & MISSING OTHER PIECES, NONE FOUND. INSTALLED 1 NEW WASHER & WASHER LEFT BY CREW.  INSTALLED PIVOT BOLT & NEW RETAINING CLIP. OPS DOOR,  OPS CHECK GOOD. CONFIRMED WHEN DOOR CLOSED MED CABIN DOOR CAS EXTINGUISHED. OPS CHECK GOOD. C/W AMM 52-15-10 & IPC 52-15-00.
